# SDR DALA2021060803137

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 62,235 hours, 7,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 21b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 SEAT 21B SEAT MOUNTED EMERGENCY LIGHTING DAMAGED. CORRECTIVE ACTION: REPLACED HOUSING. (1832066)
